# SDR QXEA2016092600601

- Difficulty date: September 23, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 31,722 hours, 32,873 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: OL3335
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A EMERGENCY LIGHTING SWITCH LIGHT, NORMAL, LIGHT DOES NOT ILLUMINATE, RELAMPED.  NO OTHER DEFECTS NOTED.  RETURNED TO SERVICE.
